It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Hearing Disorders Message Board


Hearing Disorders Board Index


This is a matter of which I need a few questions answered or atleast gather some kind of information to hopefully put my mind at ease. Only one person (My aunt) that I know knows anything about this whole ordeal. Its driving me absolutely crazy thinking about it.

Ok heres the situation, I'm sure just about everyone on here knows about the Effexor I started taking about three weeks ago. The main reason I started taking it was cause of a bit of paranoia I was getting from the way I've been feeling mentally for the past couple months.

Sometime during this past summer my right ear started getting agitated when hearing some things, Either loud sounds or certain tones would do the trick. When my ear felt agitated like that for that split second it was like a really quick dizzy spell, As well as a vibration kind of feeling in that ear (I cant even raise my voice with out getting this agitation). And to add my ears are constantly plugged, I'm always trying to pop them by opening my mouth. Then maybe a month or so after that I started getting a ringing in that ear, Then eventually the ringing was in both ears, My left ear never got the whole agitated feeling in it though. All through this time I was getting pains in my ears (inner ears) and sinuses, On the top of head, Pretty much directly above my eyes on the top of my head. Eventually it got a little more painful and was happening more frequently. Then came this weird feeling. Kind of hard to describe it, Its like I'm living in a very vivid dream, I feel out of touch with reality almost, I feel like something was turned off in my head. I can actually imagine the feeling thats missing. Its so weird.. It started as just a once and awhile feeling then it turned into a 24/7 thing about a month ago.

I've been to the doctor on three different occasions now, First time they tell me that theirs fluid built up in my inner ear, Both ears. She gives me some kind of anti-histamine and sends me on my way. This did absolutely nothing what so ever. Second time she refers me to a ENT and prescribes me Effexor for paranoia/anxiety (which is mostly linked to all these symptoms). I called the ENT doctors office and explained my situation. They tell me my referral was for tinnitus and tinnitus only. Not the pains or the weird feeling and that I need to get another referral for the rest of the symptoms. So one saturday I'm sitting at home and I start getting dizzy and feeling nauseous, Just out of no where. So I goto the hospital, Get checked out and they tell me that theirs massive fluid build up in both ears and that I should make a appointment to see my GP and take sudafed three times a day to try and dry all this fluid up. I started taking the sudafed as told to, Five days later its making me feel extremely depressed and anxious. Less than a week before this I started taking the Effexor, And I guess this combo is what caused these effects(when I stopped taking the sudafed I felt alot better). Two days after that whole episode I go back to my GP for the third time she tells me to stop taking the sudafed and gives me some flonase, Thats not doing a thing neither. I also get another referral to the ENT (which I'm still trying to get my referral number for). Now I'm sitting here with no relief still getting pains and still getting dizzy spells out of no where, I also lose my balance alot, Not to the point of falling just kinda wobble in any direction and have to either push myself back up or try and move my feet fast enough so that I don't fall. And the new one to add to the list, Yesterday I did a quick forward motion to slide the chair I was sitting in forward and I got a falling sensation.

Now to the questions, I'm very sorry for the long drawl out detail of the past few months of this crap but its getting harder and harder to deal with and I just want to figure this out.

My aunt told me that massive fluid build up could also cause fluid to build up in my balance canal (Equal Librium?), And cause me to feel this way. Shes a nurse and says shes heard of this happening before. Do you think that this could be the case ?, Or could it be something else ?, Has anyone ever heard of this happening ?, If so is their anything I can do to maybe clear it up ?.

I'm just worried that I'm gonna feel like this till the day I die.

ANYTHING anyone can offer here is greatly appreciated. Thanks for reading.

------------------
-=kapheen=-
[QUOTE=kapheen]This is a matter of which I need a few questions answered or atleast gather some kind of information to hopefully put my mind at ease. Only one person (My aunt) that I know knows anything about this whole ordeal. Its driving me absolutely crazy thinking about it.

Ok heres the situation, I'm sure just about everyone on here knows about the Effexor I started taking about three weeks ago. The main reason I started taking it was cause of a bit of paranoia I was getting from the way I've been feeling mentally for the past couple months.

Sometime during this past summer my right ear started getting agitated when hearing some things, Either loud sounds or certain tones would do the trick. When my ear felt agitated like that for that split second it was like a really quick dizzy spell, As well as a vibration kind of feeling in that ear (I cant even raise my voice with out getting this agitation). And to add my ears are constantly plugged, I'm always trying to pop them by opening my mouth. Then maybe a month or so after that I started getting a ringing in that ear, Then eventually the ringing was in both ears, My left ear never got the whole agitated feeling in it though. All through this time I was getting pains in my ears (inner ears) and sinuses, On the top of head, Pretty much directly above my eyes on the top of my head. Eventually it got a little more painful and was happening more frequently. Then came this weird feeling. Kind of hard to describe it, Its like I'm living in a very vivid dream, I feel out of touch with reality almost, I feel like something was turned off in my head. I can actually imagine the feeling thats missing. Its so weird.. It started as just a once and awhile feeling then it turned into a 24/7 thing about a month ago.

I've been to the doctor on three different occasions now, First time they tell me that theirs fluid built up in my inner ear, Both ears. She gives me some kind of anti-histamine and sends me on my way. This did absolutely nothing what so ever. Second time she refers me to a ENT and prescribes me Effexor for paranoia/anxiety (which is mostly linked to all these symptoms). I called the ENT doctors office and explained my situation. They tell me my referral was for tinnitus and tinnitus only. Not the pains or the weird feeling and that I need to get another referral for the rest of the symptoms. So one saturday I'm sitting at home and I start getting dizzy and feeling nauseous, Just out of no where. So I goto the hospital, Get checked out and they tell me that theirs massive fluid build up in both ears and that I should make a appointment to see my GP and take sudafed three times a day to try and dry all this fluid up. I started taking the sudafed as told to, Five days later its making me feel extremely depressed and anxious. Less than a week before this I started taking the Effexor, And I guess this combo is what caused these effects(when I stopped taking the sudafed I felt alot better). Two days after that whole episode I go back to my GP for the third time she tells me to stop taking the sudafed and gives me some flonase, Thats not doing a thing neither. I also get another referral to the ENT (which I'm still trying to get my referral number for). Now I'm sitting here with no relief still getting pains and still getting dizzy spells out of no where, I also lose my balance alot, Not to the point of falling just kinda wobble in any direction and have to either push myself back up or try and move my feet fast enough so that I don't fall. And the new one to add to the list, Yesterday I did a quick forward motion to slide the chair I was sitting in forward and I got a falling sensation.

Now to the questions, I'm very sorry for the long drawl out detail of the past few months of this crap but its getting harder and harder to deal with and I just want to figure this out.

My aunt told me that massive fluid build up could also cause fluid to build up in my balance canal (Equal Librium?), And cause me to feel this way. Shes a nurse and says shes heard of this happening before. Do you think that this could be the case ?, Or could it be something else ?, Has anyone ever heard of this happening ?, If so is their anything I can do to maybe clear it up ?.

I'm just worried that I'm gonna feel like this till the day I die.

ANYTHING anyone can offer here is greatly appreciated. Thanks for reading.

------------------
-=kapheen=-[/QUOTE]





All times are GMT -7. The time now is 01:14 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!